# SDR SIMA20190305011

- Difficulty date: March 5, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 37,338 hours, 32,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR EMERGENCY LIGHTS STRIP IN THE #6 AND #8 POSITIONS ARE BROKEN. C/A-COMPLETE:COMPLETED RAR THE LT EMERGENCY LIGHT STRIPS IN THE #6 AND #8 POSISTIONS. IAW AMM 33-50-12.
